# SDR SWAA2024082612113

- Difficulty date: July 13, 2024
- Submitted: August 26, 2024
- Operation: Air carrier
- Aircraft: N262WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32519
- Aircraft time: 58,334 hours, 35,370 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Stub Frame
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON STUB FRAME LOCATED ON BS 294.5 LOCATED BTW STR S-8R TO S- 9R AT PASSENGER CABIN 2024-421058<[01] REPLACED STUB FRAME LOCATED ON BS 294.5 BETWEEN STR-7R AND STR-10R FWD SERVICE DOOR AT FWD GALLEY AREA IAW B737-700 SRM 51-10-02 PARAGRAPH 9; SRM B737-700 51-40-2 AND DRAWING 141A8370 REV D;[02] CORRECTED STEP: REPLACED STUB FRAME LOCATED ON BS 294.5 BETWEEN STR-7R AND STR-10R FWD SERVICE DOOR AT FWD GALLEY AREA IAW B737-700 SRM 51-10-02 PARAGRAPH 9; SRM B737-700 51-40-02 AND DRAWING 141A8370 REV D;[03] CORRECTED STEP 2: REPLACED STUB FRAME LOCATED ON BS 294.5 BETWEEN STR-7R AND STR-10R FWD SERVICE DOOR AT FWD GALLEY AREA IAW B737-700 SRM 51-10-02 PARAGRAPH 9; SRM B737-700 51-40-02 AND DRAWING 141A8370 REV D. SEE INDIVIDUAL SIGN OFF BELOW;[04] REPLACED STUB FRAME LOCATED ON BS 294.5 BETWEEN STR-7R AND STR-10R FWD SERVICE DOOR AT FWD GALLEY AREA IAW B737-700 SRM 51-10-02 PARAGRAPH 9; SRM B737-700 51-40-02 AND DRAWING 141A8370 REV D.  SEE INDIVIDUAL SIGN OFF BELOW ITEM RII  TASK COMPLETED
